Get 20M+ Full-Text Papers For Less Than $1.50/day. Start a 14-Day Trial for You or Your Team.

Learn More →

Removable Sets for Weighted Orlicz-Sobolev Spaces

Removable Sets for Weighted Orlicz-Sobolev Spaces In this paper, we provide a concrete criterion for sets lying in a hyperplane to be removable for weighted Orlicz–Sobolev spaces. We define porous sets and show that the porous sets lying in a hyperplane are removable; this is a generalization of the results in Karak (Potential Anal 43(4):675–694, 2015), Futamura and Mizuta (Hiroshima Math J 33:43–57, 2003). http://www.deepdyve.com/assets/images/DeepDyve-Logo-lg.png Computational Methods and Function Theory Springer Journals

Removable Sets for Weighted Orlicz-Sobolev Spaces

Loading next page...
 
/lp/springer-journals/removable-sets-for-weighted-orlicz-sobolev-spaces-fMXMWkwe8E
Publisher
Springer Journals
Copyright
Copyright © 2019 by Springer-Verlag GmbH Germany, part of Springer Nature
Subject
Mathematics; Analysis; Computational Mathematics and Numerical Analysis; Functions of a Complex Variable
ISSN
1617-9447
eISSN
2195-3724
DOI
10.1007/s40315-019-00283-y
Publisher site
See Article on Publisher Site

Abstract

In this paper, we provide a concrete criterion for sets lying in a hyperplane to be removable for weighted Orlicz–Sobolev spaces. We define porous sets and show that the porous sets lying in a hyperplane are removable; this is a generalization of the results in Karak (Potential Anal 43(4):675–694, 2015), Futamura and Mizuta (Hiroshima Math J 33:43–57, 2003).

Journal

Computational Methods and Function TheorySpringer Journals

Published: Jul 20, 2019

References